# SDR YENA2021061800378

- Difficulty date: June 17, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N950JT
- Make and model: Airbus A321-231
- Aircraft serial: 06609
- Aircraft time: 22,575 hours, 7,384 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 2809, JFK-SDQ. STRONG MUSTY DRY SOCK SMELL ON DESCENT IN CABIN. VERY STRONG ON TAXI TO GATE ; COMPLIED WITH INFORMATION NOTICE 2013-10511 SECTION A AIRCRAFT OK TO SERVICE NO HISTORY WITHIN 10 DAYS LEVER 1 ODOR EVENT
